Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Exact and Numerical Solution of Lienard's Equation

Year:    2011

Journal of Information and Computing Science, Vol. 6 (2011), Iss. 1 : pp. 73–80

Abstract

In this paper, exact and numerical solutions are obtained for the Lienard’s equation by variational homotopy perturbation method (VHPM). Comparisons are made among the variational iteration method (VIM), the exact solutions and the proposed method. The results reveal that the proposed method is very effective and simple and can be applied for other nonlinear problems in mathematical.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22698

Journal of Information and Computing Science, Vol. 6 (2011), Iss. 1 : pp. 73–80

Published online:    2011-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords: